Texas, 2025Flash Flooding in Texas, January 29 to 30, 2025
January 29 to 30, 2025 · NWS FWD · 39 events in 10 counties and zones
A slow moving upper low generated multiple rounds of rain, some heavy, the night of January 29 into the morning of January 30 across North Texas. Much of the heavy rain and associated flooding occurred in and near the DFW Metroplex.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $128,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving upper low generated multiple rounds of rain, some heavy, the night of January 29 into the morning of January 30 across North Texas. Much of the heavy rain and associated flooding occurred in and near the DFW Metroplex.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jan 29, 6:33 PM CST, 1 hour 57 minutes earlier. Its key messages:
- A Flood Watch will be in effect tonight through Thursday morning from the Dallas/Fort Worth Metroplex into Northeast Texas. Widespread rain and storms are expected from late this evening through Thursday afternoon. Rain totals of 1 to 3 inches are likely, with isolated totals up to 6 to 7 inches across eastern portions of North Texas.
- A few strong or severe thunderstorms are also possible tonight into Thursday morning, mainly across Central Texas.
- Dry conditions return Friday through early next week, with well above normal temperatures expected this weekend.
Area forecast discussion, Jan 29, 6:33 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
633 PM CST Wed Jan 29 2025
...New Short Term, Aviation...
.KEY MESSAGES...
- A Flood Watch will be in effect tonight through Thursday morning
from the Dallas/Fort Worth Metroplex into Northeast Texas.
Widespread rain and storms are expected from late this evening
through Thursday afternoon. Rain totals of 1 to 3 inches are
likely, with isolated totals up to 6 to 7 inches across eastern
portions of North Texas.
- A few strong or severe thunderstorms are also possible tonight
into Thursday morning, mainly across Central Texas.
- Dry conditions return Friday through early next week, with well
above normal temperatures expected this weekend.
&&
.SHORT TERM... /NEW/
/Tonight through Friday Morning/
As we go through the rest of this evening the closed low will
continue to advance eastward across the Southern Plains, spreading
increased forcing for ascent over North and Central Texas. Down at
the surface, the surface low and its attendant warm and Pacific
fronts will surge north/northeast across the region tonight.
Currently, low visibilities and fog are plaguing much of the
forecast area as the sun sets and dewpoint depressions remain low.
We have refrained from issuing a Dense Fog Advisory as
visibilities will will continue to go back and forth this
evening. Nonetheless, please remain vigilant on the roads if you
have to drive.
As the low treks into North Texas, lift from both the frontal
boundaries and the upper low will allow for an uptick in
convective coverage near the I-35 corridor. We're already seeing
the beginnings of increased radar returns in our southwestern
counties as of 6 PM. This blossoming will continue overnight,
helping to aid in the slight improvement of visibilities and cloud
heights across North and Central Texas over the next several
hours. The convective mode will start out rather clunky, but will
gradually grow upscale into more of a linear mode as the Pacific
front/dryline begins to sweep across the forecast area overnight.
While overall instability is on the less impressive side,
abundant environmental shear will allow for a few strong to
severe storms across the region tonight into tomorrow morning,
with greatest chances across our Central Texas counties. The main
threats will be heavy rain and small hail, as the majority of
this activity will remain elevated. However, latest HREF guidance
shows a medium (30-60%) probability of increased SBCAPE of at
least 500 J/kg across our southern Central Texas counties
overnight. If storms are able to become surface-based, then there
will be a heightened potential for damaging winds and tornadoes.
This scenario remains uncertain but All in all, a lot of the
storms on radar tonight through tomorrow will rotate but will most
likely remain elevated with little tornadic potential.
Nonetheless, make sure to stay weather aware overnight and have
multiple ways to receive warnings.
With multiple "bands" of precipitation forecast to occur within
the next 24-36 hours, widespread rainfall accumulations of between
1-3" is expected for areas mainly near and east of US-281.
The biggest concern through tomorrow afternoon will be the
potential for flooding from training thunderstorms, particularly
for areas near/east of I-35 and near/north of I-20. There is a
low chance for isolated rainfall accumulations of up to 6-7" in
this area, and the Flood Watch remains in effect through noon
tomorrow. Keep up to date with road conditions and remember to
never drive through flooded roads.
The aforementioned upper low will slowly transit towards the
Panhandles over the day tomorrow. This will usher the Pacific front
and the accompanying showers/storms eastward. Behind the Pacific
front, skies will begin to quickly clear out as drier air is
filtered into the region. Eventually, our rain chances will come to
an end late tomorrow afternoon as all lingering showers exit into
NWS Shreveport's CWA. Afternoon highs will peak in the 60s with
overnight lows expected to drop into the low-mid 40s.
Prater
&&
.LONG TERM... /Issued 145 PM CST Wed Jan 29 2025/
Update:
No major changes were made to the long-term forecast as a period
of precipitation-free conditions begins Thursday night. A rapid
warm-up is expected Saturday-Tuesday, with the warmest days
occurring Sunday and Monday. Areas west of I-35 will have the
highest probabilities of experiencing 80-degree temperatures. Rain
chances return to the forecast next Wednesday as a shortwave and
attendant cold front slide into North and Central Texas.
Hernandez
Previous Discussion:
/Thursday Night through Tuesday/
The forecast period begins with the large upper low tracking
eastward across Kansas and the associated front and line of
convection displaced well to our east across Louisiana. Behind
this front, dry air (low/mid 30s surface dewpoints) wrapping
around the western flank of the low will fill in from west to
east. Modest cooling within this Pacific airmass will allow
temperatures to settle into the mid 40s Thursday night. This is
around 5 to 15 degrees cooler than Wednesday night but still 5 to
10 degrees above normal for late January. Low amplitude, zonal
flow behind the exiting trough/low will allow for quick
temperature modification this weekend while the colder air becomes
trapped across the northern tier of the contiguous US. By
Saturday afternoon, daytime temperatures will range from the mid
60s east of I-35 to the low/mid 70s west of the I-35 as the
surface high shifts east and south winds return.
Veering southerly-southwesterly flow and attendant warm advection
late weekend through early next week will make it feel more like
April than February with highs climbing into the 70s and low 80s.
NBM temperature probabilities show the area most likely to see
temperatures top 80 F will be along and west of US 281. However,
there is a low (10% chance) of highs in the 80s reaching as far
east as the I-35 corridor on Sunday and Monday. MaxTs have been
nudged a few to several degrees warmer than the deterministic NBM
across our western zones. Additionally, Friday night is shaping up
to be a decent radiational cooling night with clear skies, dry
air and light/calm winds, so overnight lows were blended towards
the NBM 25th percentile. North and Central Texas looks to remain
warmer than normal and rain-free through at least Tuesday as
ridging aloft prevails.
12
&&
.AVIATION... /NEW/
/00Z TAFs/
Dismal flying conditions will persist over the majority of the
24-30 hour period at all TAF sites. Currently, LIFR conditions are
being observed at all TAF airports, with visibilities less than 2
SM and cigs at or below 300 ft. Visibilities and cigs will only
slightly improve as showers and thunderstorms begin to move into
the region over the next several hours, but will remain LIFR to
IFR through tomorrow. Thunderstorms are most likely to impact
terminals beginning at 0400Z in D10 and closer to 09Z at ACT as a
line of storms develops near/just west of the I-35 corridor
overnight and moves east tomorrow morning. Meanwhile, south winds
will veer to the north-northwest as the associated Pacific front
moves east, with flow change expected around 8Z in D10 and 11Z in
ACT.
The main line of thunderstorms should be east of D10 near
daybreak tomorrow and closer to 15Z at ACT, though lingering
showers and occasional storms will remain possible at the airports
through mid- morning to noon. Visibilities and cigs will
gradually improve late tomorrow morning, eventually returning to
VFR around 18Z. Winds will eventually shift more W-WSW over the
late morning and afternoon
Prater
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 54 67 46 65 40 / 100 90 0 0 0
Waco 57 68 46 66 40 / 100 90 0 0 0
Paris 53 63 43 62 37 / 100 100 0 0 0
Denton 52 67 42 65 35 / 100 80 0 0 0
McKinney 54 66 43 63 37 / 100 90 0 0 0
Dallas 55 68 46 65 40 / 100 90 0 0 0
Terrell 56 64 44 63 37 / 100 100 0 0 0
Corsicana 59 66 46 65 42 / 100 100 0 0 0
Temple 57 68 44 68 39 / 100 90 0 0 0
Mineral Wells 51 68 42 67 37 / 100 60 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for TXZ093>095-103>106-
118>120.
&&
Hazardous weather outlook, Jan 29, 6:35 PM CST, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
635 PM CST Wed Jan 29 2025
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-310000-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
635 PM CST Wed Jan 29 2025
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Thunderstorms will develop through the night, some of which could be
strong to severe. Hail up to 1" and damaging winds will be possible.
Additionally, heavy rainfall will develop this evening and continue
through the night. There will be a risk for flash flooding across
North Texas.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible tonight within the Flood Watch. Please
send us your flooding reports, if you can safely do so.
Flash Flood, Tarrant
- When
- January 29, 8:30 PM CST to 10:00 PM CST
- Where
- Tarrant County, 2.31 mi ESE of Poltechniec to 2.28 mi SE of Poltechniec
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.741, -97.232
Multiple reports of flooded roadways across Fort Worth were received including near S loop 820 and E Rosedale St.
Flash Flood, Tarrant
- When
- January 29, 9:00 PM CST to 10:00 PM CST
- Where
- Tarrant County, 0.91 mi SW of Ft Worth Russell Arp to 0.83 mi SW of Ft Worth Russell Arp
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.642, -97.332
City of Fort Worth reported a high water rescue in the 7000 blk of Trimble Drive in south Fort Worth.
Flash Flood, Dallas
- When
- January 29, 11:15 PM CST to January 30, 5:00 AM CST
- Where
- Dallas County, 0.9 mi SW of Liggett to 0.85 mi S of Liggett
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 32.810, -97.030
A Twitter report was received with photos of cars stalled in floodwaters on Trinity Blvd, east of Hwy 360 near the Dallas/Tarrant County line.
Flash Flood, Dallas
- When
- January 29, 11:18 PM CST to January 30, 5:00 AM CST
- Where
- Dallas County, 1.5 mi NNW of Liggett to 1.42 mi N of Liggett
- Cause
- Heavy Rain
- Property damage
- $8,000
- Reported by
- Social Media
- Coordinates
- 32.840, -97.030
Facebook report of cars stalled in floodwaters along Hwy 183 on the west side of Irving.
Flash Flood, Ellis
- When
- January 29, 11:58 PM CST to January 30, 4:30 AM CST
- Where
- Ellis County, 1.5 mi NNE of Sterrett to 1.79 mi NNE of Sterrett
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.490, -96.810
The Shawnee bridge south of Bells Chapel Rd flooded between Red Oak and Pecan Hill, and the flood gates were closed at the road to deter drivers.
Flash Flood, Dallas
- When
- January 30, 12:00 AM CST to 5:00 AM CST
- Where
- Dallas County, 1.74 mi W of Highland Park to 1.69 mi W of Highland Park
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.820, -96.800
Broadcast media reported two people being swept away by flood waters and rescued on Wycliff Avenue between Oak Lawn and Highland Park.
Flash Flood, Ellis
- When
- January 30, 12:08 AM CST to 5:00 AM CST
- Where
- Ellis County, 1.06 mi WSW of Red Oak to 1.84 mi WSW of Red Oak
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.515, -96.817
Emergency management reported that both north and south bound lanes of the Interstate 35 access roads were closed due to flooding north of Highway 77 near Red Oak.
Flash Flood, Dallas
- When
- January 30, 12:09 AM CST to 5:00 AM CST
- Where
- Dallas County, 0.69 mi S of Garland to 1.84 mi S of Garland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.910, -96.630
Law enforcement reported several roads flooded and closed in Garland including Campbell Rd at Water Oak Dr, E. Campbell Rd at Kinnertone Ln, Naaman Rd at E. Brand Rd, Naaman at E. Kingsbridge Dr, Castle Dr at Lost Pines Ln, and Castle Dr at Hickox Rd.
Flash Flood, Dallas
- When
- January 30, 1:20 AM CST to 5:00 AM CST
- Where
- Dallas County, Dallas to 0.19 mi SW of Dallas
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 32.770, -96.780
Several roads were flooded and closed in southern Dallas including S Harwood St, Bexar St, Illinois St, Lamar St, and Pemberton Hill.
Flash Flood, Dallas
- When
- January 30, 1:25 AM CST to 5:00 AM CST
- Where
- Dallas County, 1.74 mi E of Curtis to 1.36 mi E of Curtis
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- AWSS
- Coordinates
- 32.880, -96.740
Multiple roads were flooded and closed across north Dallas including California Crossing, Wildwood Road, Luna Road, Tantor Road, Walnut Hill Road at Goodnight, Merriman Parkway, West Lawther at Northwest Hwy, Park Central at LBJ, and Goforth at Lanshire.
Flash Flood, Hunt
- When
- January 30, 1:30 AM CST to 3:30 AM CST
- Where
- Hunt County, 0.64 mi WNW of Greenville to 1.22 mi NNE of Caddo Mills
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 33.135, -96.129
Highway 66 south of Highway 380 was flooded just southwest of Greenville. One vehicle was reported stranded. The report was received via social media.
Flash Flood, Dallas
- When
- January 30, 2:20 AM CST to 5:00 AM CST
- Where
- Dallas County, 1.99 mi NW of Reinhardt to 1.28 mi WSW of Highland Park
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.843, -96.700
Numerous roads remain flooded and closed across the city of Dallas including S. Ervay, S. Harwood, Illinois, Lamar, Teagarden, Ravenview, 2nd Ave, Southernland, Simpson Stuart, Farragut, Hatcher, Simpson Stuart, Inwood at Park, St. Johns Drive, Easton, Ferguson, Peavy at Dixon Dr, White Rock Trail, and Park Central.
Flash Flood, Rockwall
- When
- January 30, 2:35 AM CST to 5:00 AM CST
- Where
- Rockwall County, 2.78 mi SSW of Burrow to 3.87 mi SSW of Burrow
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 32.982, -96.294
A Facebook report and photos showed Highway 2642 flooded north of I-30 in Royse City.
Flash Flood, Ellis
- When
- January 30, 3:10 AM CST to 4:40 AM CST
- Where
- Ellis County, 2.15 mi SSE of Maypearl to 3.04 mi SSE of Maypearl
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.290, -97.010
Emergency management reported a water rescue at the 8200 block of FM 66 just south of Maypearl.
Flash Flood, Dallas
- When
- January 30, 3:13 AM CST to 5:00 AM CST
- Where
- Dallas County, 0.74 mi N of Dallas to 0.69 mi NNW of Dallas
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.781, -96.782
The Dallas Sheriff's Office reported the I-30 eastbound service road at I-45/Highway 75 flooded and closed.
Flash Flood, Ellis
- When
- January 30, 3:38 AM CST to 4:40 AM CST
- Where
- Ellis County, 2.23 mi NW of Ennis Muni Arpt to 1.61 mi W of Ennis Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.350, -96.700
Emergency management reported the closure of Dunkerly Road, between Garrett and Reagor Springs, due to flooding.
Flash Flood, Ellis
- When
- January 30, 3:38 AM CST to 4:40 AM CST
- Where
- Ellis County, 0.73 mi S of Boyce to 2.82 mi SW of Boyce
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.370, -96.730
Emergency management reported the closure of Old Boyce Road, midway between Ennis and Waxahachie, due to flooding.
Flash Flood, Ellis
- When
- January 30, 3:38 AM CST to 4:40 AM CST
- Where
- Ellis County, 1.81 mi SE of Boyce to 2.42 mi S of Boyce
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.360, -96.710
Emergency management reported the closure of Mosely Road between Garrett and Reagor Springs due to flooding.
Flash Flood, Ellis
- When
- January 30, 3:38 AM CST to 4:00 AM CST
- Where
- Ellis County, 1.2 mi SSE of Rockett to 1.46 mi S of Rockett
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.454, -96.742
Emergency management reported a water rescue at the 900 block of Farrar Road, about 1.5 miles southeast of Rockett.
Flash Flood, Ellis
- When
- January 30, 3:48 AM CST to 4:40 AM CST
- Where
- Ellis County, 1.38 mi N of Garrett to 1.15 mi NNW of Garrett
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.390, -96.650
Emergency management reported a water rescue at the 5700 block of southbound I-45 service road in Garrett.
Flash Flood, Dallas
- When
- January 30, 3:58 AM CST to 5:00 AM CST
- Where
- Dallas County, 0.58 mi W of Shady Grove to 0.24 mi WSW of Shady Grove
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 32.800, -97.010
Trinity Blvd at Bear Creek became flooded in Shady Grove and was closed. A Grand Prairie alert rain gauge on the bridge measured 4.30 inches of rain in a short amount of time.
Flash Flood, Dallas
- When
- January 30, 4:09 AM CST to 5:00 AM CST
- Where
- Dallas County, 2.4 mi E of University Park to 2.47 mi E of University Park
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 32.865, -96.729
Broadcast media reported a high water rescue at the intersection of Goforth Road and Eagle Trail in northeast Dallas.
Flash Flood, Ellis
- When
- January 30, 4:41 AM CST to 8:00 AM CST
- Where
- Ellis County, 2.15 mi SSW of Telico to 2.42 mi SE of Creechville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.340, -96.510
Emergency management reported a road closure at Walker Creek Road 4 miles north-northeast of Alma.
Flash Flood, Ellis
- When
- January 30, 4:42 AM CST to 8:00 AM CST
- Where
- Ellis County, 1.17 mi W of Maypearl to 0.71 mi WSW of Maypearl
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.320, -97.040
Emergency management reported a water rescue at the 700 block of Barton Road just northwest of Maypearl.
Flash Flood, Tarrant
- When
- January 30, 5:00 AM CST to 8:00 AM CST
- Where
- Tarrant County, 1.11 mi NNW of Greater Sw Intl Arpt to 0.18 mi N of Euless
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 32.846, -97.055
A National Weather Service employee reported several roads flooded near Hwy 360/183 area in Euless.
Flash Flood, Dallas
- When
- January 30, 5:00 AM CST to 8:00 AM CST
- Where
- Dallas County, 0.58 mi E of Elam to 1 mi SE of Elam
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 32.700, -96.670
Broadcast media reported that Dallas Fire Rescue boats rescued six people from a flooded home on Fireside Drive.
Flash Flood, Ellis
- When
- January 30, 5:18 AM CST to 8:00 AM CST
- Where
- Ellis County, 1.77 mi S of Creechville to 2.05 mi S of Creechville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.325, -96.545
Emergency management reported a road closure at JC Spence Road east of Ennis.
Flash Flood, Ellis
- When
- January 30, 5:26 AM CST to 8:00 AM CST
- Where
- Ellis County, 1.36 mi ESE of Creechville to 1.61 mi SE of Creechville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.340, -96.530
Emergency management reported a road closure at Gin Rd east of Ennis.
Flash Flood, Kaufman
- When
- January 30, 5:30 AM CST to 8:00 AM CST
- Where
- Kaufman County, Crandall to 1.61 mi W of Warsaw
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.630, -96.450
Emergency management reported that US 175 and FM 148 between Kaufman and Combine were closed multiple times for flooding through early morning.
Flash Flood, Hunt
- When
- January 30, 5:30 AM CST to 8:00 AM CST
- Where
- Hunt County, 1.13 mi NNW of Peniel to 0.27 mi W of Peniel
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 33.185, -96.138
Texas Department of Transportation reported that Highway 69 was closed just south of 380 due to high water on the northwest side of Greenville. One vehicle was reported stranded overnight.
Flash Flood, Hunt
- When
- January 30, 5:55 AM CST to 8:00 AM CST
- Where
- Hunt County, 2.67 mi SE of Lybrand to 2.16 mi S of Lybrand
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.992, -96.239
Highway 1565 north of the Union Valley Fire Department and I-30 at Highway 1565 were both reported flooded per Union Valley Fire Dept on Facebook.
Flash Flood, Dallas
- When
- January 30, 7:00 AM CST to 8:00 AM CST
- Where
- Dallas County, 2.15 mi SSW of Irving to 2.25 mi SSW of Irving
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 32.790, -96.930
A National Weather Service employee reported that South Nursery Road at East Hunter Ferrell Road in Irving was impassable due to flooding.
Flash Flood, Hopkins
- When
- January 30, 7:20 AM CST to 9:20 AM CST
- Where
- Hopkins County, 1.16 mi W of Emblem to 1.62 mi WSW of Emblem
- Cause
- Heavy Rain
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 33.250, -95.790
A high water rescue was reported on Farm to Market Road 71 southwest of Tira.
Flash Flood, Delta
- When
- January 30, 7:20 AM CST to 8:00 AM CST
- Where
- Delta County, 0.46 mi ENE of Horton to 0.44 mi NNW of Horton
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.273, -95.813
Emergency management reported that a car was swept off the road by high water on County Road 2065 in Horton.
Flash Flood, Johnson
- When
- January 30, 7:40 AM CST to 8:00 AM CST
- Where
- Johnson County, 2.71 mi ENE of Grandview to 2.81 mi ENE of Grandview
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.290, -97.140
A high water rescue was conducted in the 8000 blk of CR 204 between Grandview and Auburn.
Flash Flood, Rockwall
- When
- January 30, 7:45 AM CST to 8:00 AM CST
- Where
- Rockwall County, Royse City to 3.43 mi ENE of Royse City
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.980, -96.330
Royse City PD reported multiple flooded roadways in the city including FM 2642 by Verandah, Hwy 66 east of the police station, Crenshaw Road, FM 548 south of Waterscape, and Shaw Road between FM 2652 and FM 35.
Flash Flood, Delta
- When
- January 30, 7:46 AM CST to 9:00 AM CST
- Where
- Delta County, 0.61 mi SE of Enloe to 1.57 mi ESE of Rattan
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.423, -95.664
Several roads were closed due to high water near the city of Cooper including FM 1529, FM 3388, and FM 1531.
Flash Flood, Lamar
- When
- January 30, 8:20 AM CST to 11:30 AM CST
- Where
- Lamar County, 2.07 mi S of Parks to 3.32 mi SSW of Rockwell
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 33.620, -95.550
Several Farm to Market roads south of Paris were closed due to high water.
Flash Flood, Hopkins
- When
- January 30, 9:30 AM CST to 11:45 AM CST
- Where
- Hopkins County, 2.15 mi SSE of Cold Ran to 1.46 mi N of Posey
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.270, -95.590
Farm to Market 71 was closed due to high water in Birthright.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Maine, January 29, 202511 events
- Heavy Snow in Colorado, January 29 to 30, 20257 events
- Tornado and Heavy Snow in New Mexico, January 29 to 30, 202558 kt wind · 7 events
- Winter Weather and Strong Wind in Pennsylvania, January 29, 2025$2,000 · 5 events
- Dense Fog in Kansas, January 29 to 30, 20255 events
- High Wind in Maryland, January 29, 202552 kt wind · 3 events
- High Wind in Virginia, January 29, 202552 kt wind · 2 events
- High Wind in Montana, January 29, 20252 events
- Winter Weather in Colorado, January 29 to 30, 20252 events
- Blizzard in Alaska, January 29 to 31, 20252 events
- High Wind in North Carolina, January 29, 202564 kt wind · 2 events
- High Wind in Virginia, January 29, 202552 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1234950, 1234851, 1233050, 1233051, 1233052, 1233204, 1233205, 1233206, 1233208, 1233057, 1233212, 1233214, 1233294, 1233295, 1233293, 1233199, 1233200, 1233201, 1233202, 1233303, 1233297, 1233298, 1233304, 1233305, 1233299, 1233308, 1233306, 1233307, 1233301, 1233302, 1233300, 1233309, 1233060, 1233310, 1233063, 1233062, 1233065, 1233061, 1233059.